2 doctors weighed in:

My get skin gets red easily and briefly after scratching. Is this normal? I also had allergic reaction recently from a med, maybe still in system?

2 doctors weighed in
Dr. Glynis Ablon
Dermatology
1 doctor agrees

In brief: There is a condition

called dermatographism, where when you scratch your skin it will cause red inflammed reaction where you scratched the skin.
There is no treatment but antihistamines can help. Drug rashes can persist up to one month after you stop taking the medication in most cases, but it doesn't sound like that.

In brief: There is a condition

called dermatographism, where when you scratch your skin it will cause red inflammed reaction where you scratched the skin.
There is no treatment but antihistamines can help. Drug rashes can persist up to one month after you stop taking the medication in most cases, but it doesn't sound like that.
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
14 years in practice
95K people helped
Continue
111,000 doctors available